Interpolation on surfaces in ℙ3

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Suppose S is a surface in ℙ3, and p1,...,pr are general points on S. What is the dimension of the space of sections of OS(e) having singularities of multiplicity mi at pi for all i? We formulate two natural conjectures which would answer this question, and we show they are equivalent. We then prove these conjectures in case all multiplicities are at most 4.

Original languageEnglish (US)
Pages (from-to)623-644
Number of pages22
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Interpolation on surfaces in ℙ3'. Together they form a unique fingerprint.

Cite this